A 20 year old female who is admitted after a car accident leaving her without her lower left foot, has just mastered her first few steps and friends, family and staff are celebrating. The patients roommate in the hospital is super excited and orders a special treat for her roommate. The treat comes and the patient takes a bite of her celebratory cupcake when all of a sudden the patient starts to turn blue and her lips start to swell. The roommate was not aware that the patient was allergic to nuts and now your patient is having an anaphylactic reaction. What medication do you get for the patient?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- 1:1,000 Epinephrine

- 1:10,000 Epinephine

- 25 mg Benadryl

- 50 mg Benadryl

Rationale

1:1000 Epinephrine given IM only is the treatment for anaphylaxis. The consentration of 1:10,000 is used for cardiac arrest and is also given IV. Benadryl would not be the immediate medication to give.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

69%

Answered The Question Correctly.

Question Information

Question Difficulty
Total - 86
Correct - 59
Percent Right - 68.6046511628
User Feedback
0
0

 

Question ID - 368824

View All Other Nursing Practice Questions